Nonlinear filtering with fractional Brownian motion noise

Jie Xiong, Xingqiu Zhao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

In this paper, we consider the nonlinear filtering problem for the signal process corrupted by fractional Brownian motion noise. The signal process is assumed to be a Markov diffusion process. We obtain the Zakai equation and the Kushner-FKK equation in this setup. We also prove uniqueness of solution to these equations.
Original languageEnglish
Pages (from-to)55-67
Number of pages13
JournalStochastic Analysis and Applications
Volume23
Issue number1
DOIs
Publication statusPublished - 1 Jan 2005
Externally publishedYes

Keywords

  • Fractional Brownian motions
  • Kushner-FKK equation
  • Martingale problem
  • Nonlinear filtering
  • Zakai equation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this